# SDR HEEA061760

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Sticking
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATION NEEDLE DOES NOT MOVE ON START.
